# SDR DL76G070382

- Difficulty date: April 28, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 28,950 hours, 11,634 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 1520
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID ODOR IN CABIN, CBR12 CLOSED RAN ALL CHILLERS OVENS RECIRC FANS GAINED ACCESS TO AFT CHILLERS AND EXHAUST FANS.  NO FAULTS FOUND GAINED ACE TO RECIRC FANS NO FAULTS FOUND.  FOUND AFT COFFEEMAKER LOC A ELECTRICALLY INOP.  REPLACED SAME, OK FOR SERVICE.
